MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; NEONATAL/PEDIATRIC TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; NEONATAL/PEDIATRIC TRACHEOSTOMY
Model Number 60PFSS45
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Four (4) samples were received from p/n 60pfss45 l/n 3991195 in unused conditions inside their closed original packaging.In addition, one photo was received and it was observed that products inside the trays don't match labeling, labeling is for a product with a straight flange and the product inside the tray has a ?v" flange.The reported customer complaint is confirmed from visual inspection of the photo and samples received.A device history review was performed and it was found that the reported part and lot number was assembled correctly according to its bill of materials and labeling.The reported issue is a known issue and a corrective and preventative action has been opened to address the confirmed failure.D5 and e4 is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that upon opening the package, it was discovered that part number 67pfss45 was found inside the package but part number 60pfss45 was ordered.No patient involvement.

Brand Name
BIVONA TRACHEOSTOMY
Common Device Name
NEONATAL/PEDIATRIC TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15445137
Report Number3012307300-2022-19585
Device Sequence Number4729228
Product Code JOH
UDI-Device Identifier15021312516791
UDI-Public15021312516791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K994178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/27/2025
Device Model Number60PFSS45
Device Catalogue Number60PFSS45
Device Lot Number3991195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown